# SDR HEEA955867

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 102005403
- Condition: Defective
- Location: Cockpit Horiz
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO HAS 2 DEGREES LEFT TILT IN LEVEL FLIGHT.  ROLL ERECTION RATES SLOW AND 10 DEGREES POINTER BAR DROP.  TIME SINCE REPAIR 339:10.
